# SDR ASOA201001975

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 21,614 hours, 18,693 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SERVICE DOOR CLIP ON RBL 36, FS 310 ON FLOOR SUPPORT ANGLE FWD AREA IS CORRODED OUT OF LIMITS.  INSTALLED  IAW  SRM 51-42-06, 51-42-13 AND 51-42-21.
